...or rather, spotting. See, I know that spotting can be a side effect of the pill, but I don't know exactly what that is. I can't find anywhere that actually explains it.
I've been on the pill (POP) for almost a month, and during the past couple of weeks my discharge has generally been darker than usual. It looks like it does at the end of my period. It's not greenish, or greyish, or lumpy, or smells bad - none of the things that might be a sign of an STI. It's just kinda brown, and more abundant than usual!
So, my questions are: is the brown colour what's meant by 'spotting'? Or should I be worried? Is it likely to calm down after I've been on the pill a bit longer?
Posts: 5 | From: UK | Registered: Apr 2009
| IP: Logged |
Spotting is, essentially, a bit of blood in your discharge. It can turn up looking like a really really light period, or it can make your discharge brown. It's perfectly normal for this to happen while your body adjusts to the hormones of the pill. No worries!
Posts: 128 | From: Ontario, Canada | Registered: Feb 2006
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.